Comment on ``Theory of the Liapunov exponents of Hamiltonian systems and a numerical study on the transition from regular to irregular classical motion''

H. K. Feddersen, R. Flesch, M. Salerno, Peter Leth Christiansen

    Research output: Contribution to journalLetterpeer-review

    264 Downloads (Pure)
    Original languageEnglish
    JournalJournal of Chemical Physics
    Issue number3
    Pages (from-to)2117-2118
    Publication statusPublished - 1990

    Bibliographical note

    Copyright (1990) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics

    Cite this